# SDR AALA202210048200

- Difficulty date: August 21, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 61,443 hours, 35,332 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225300
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME AT FR 68 AND S22R AT THE RIGHT HAND DOOR STOP FITTING #1. REPAIRED FRAME PER SRM 53-41-12-300-011
